Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I am suffering from lack of sleep and taking stalopalm but when i stop it the problem remains

hello sir, I am taking stalopalm plus for a month as , i was suffering from falling a sleep but for 6 days have stopped and my sleep got disturbed again. now I have restarted it and feeling ok now, due to sleep disturbance i m mildly deppressed and worried that will this problem last for life time? Please help me in this metter.
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi Alpesh,
Stalopam plus is a combination of escitalopram (anti depressant) and clonazepam (anti anxiety). It is very important for you to understand that the treatment of depression continues for some time even after you have improved. This is based on the research that on stopping anti depressants, patients can relapse into depression.

In your case, while you need to take escitalopram for longer duration, you have to stop (not abruptly, but gradually) clonazepam. So it is better if you can discuss with your psychiatrist and seperate the two drugs instead of taking the combination. Never start or stop drug without the advise of your treating doctor.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Is there new stress in your life. Any change in workplace, or recent excess workload. Any family problems recently. You need to reduce on stress to get good sleep. Do Yoga, Pranayam. Eat plenty of fresh fruits and vegetables to keep fit and have good health. Exercise daily for 40 minutes by brisk walking. You need to stop worrying unnecessarily. Try to engage in pleasurable activities to take your mind off worry like pursuing hobbies, going out with friends, spending time with family. It is better you ask your Psychiatrist to add Clonazepam component at night time for better results in sleep at night.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor